# SDR TAOA059607

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924TS
- Make and model: Boeing 727227
- Aircraft serial: 21041
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

FLT NR 6151 - BOS-LGA - OIL TEMP WENT INTO YELLOW GAUGE BAN, PROCEDURE FOLLOWED.  ONLY ADDITIONAL THROTTLE WOULD KEEP INDICATION OUT OF YELLOW OR RED GAUGE BAN.  SHORTLY, THEREAFTER OIL QUANTITY DECREASED, LOW OIL PRESSURE LIGHT ILLUMINATED, NR 2 ENGINE SHUT DOWN.  WINDMILL TIME 20 MINUTES, OIL PRESSURE 15 PSI.  REPLACED NR 2 ENGINE, S/N ON 648765.  PRELIMINARY CAUSE OF FAILURE UNKNOWN, WILL ADVISE AFTER TEAR DOWN.  (M)
